MathSciNet Relay Station
MathSciNet bibliographic data
MR1664230 14F30 (14F20)
Crew, Richard Finiteness theorems for the cohomology of an overconvergent isocrystal on a curve. Ann. Sci. École Norm. Sup. (4) 31 (1998), no. 6, 717–763.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement